# SDR USAA2012112300002

- Difficulty date: November 20, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 47,082 hours, 19,208 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 846
- Condition: Faulty
- Location: Cockpit
- Part time: 32,148 hours, 19,447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 AGENT 1 DISCHARGE LIGHT CAME ON EN ROUTE PHX-ANC.  ENGINE PARMETERS WERE NORMAL.  DISCHARGE LIGHT WENT OFF AGAIN DURING DESCENT AND REMAINED OFF.  ENGINE 1 FIRE LOOP B ALSO FAULTING INTERMITTENTLY.  INSPECTED NR 1 ENGINE FOR ANY SIGN OF FIRE OR OVERHEAT WITH NONE NOTED.  PERFORMED ENGINE 1 FIRE CIRCUIT TEST - SYSTEM OPS CHECKED NORMAL.  REMOVED AND REPLACED ENGINE/APU FIRE PANEL.
